Hi guys, I was wondering if anyone can tell me if you do have ms and it is the type that causes nerve pain and muscle spasms when you start taking the drugs they put you on do you get relief from the pain?
I have nerve pain, primarily in my lower legs, and have been put on Lyrica, Neurontin and soon will start on Cymbalta to see if I get a better result with the pain. In addition, I am taking baclofen before bedtime for the pain.
The good thing about baclofen is that it helps relax the muscles spasms, but doesn't do anything for the numbness/tingling. Thats ok though because the numbness and tingling are not my main concerns anymore.
The drugs tend to help right away, like the baclofen in my case, but the other drugs took me at least a week or two.
I have spasms in my legs and arms. I take Soma at night. It doesn't stop the spasms from occuring, but it does take a lot of the edge off the pain, and I can get right back to sleep. My neuro is talking about starting Baclofen along with it.
Thanks for your response. I guess you are then saying that they treat the symptoms of the pain. I already take neurontin,zanaflex,oxycodone and vicodin the last 2 sparingly. I just did not know if you started taking ms meds.if they too would help to stop the pain.....
I use medical marijuana. Too many side effects w/heavy drugs like oxy and vicodin. It has unexpectedly improved my vision (I have optic neuritis) which I have no explanation for. Tthe people at my dispensary are able to provide me with varieties specifically suited to my MS needs; and I have some for sleep, for relaxation and some that just makes me philosophical about and amused by this crazy little thing called Life. I also laugh more, and that is *always* a good thing!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.